Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 7

International Journal of Pure Mathematical Sciences

Volume 7
See as eBook
P. 1

An Elegant Proof that the Catalan’s Constant is Irrational

Authors: Edigles Guedes, Raja Rama Gandhi

Citation: E. Guedes and R. R. Gandhi, "An Elegant Proof that the Catalan’s Constant is Irrational", The Bulletin of Society for Mathematical Services and Standards, Vol. 7, pp. 1-2, 2013

P. 3

Principal Components Analysis and Factorial Analysis to Measure Latent Variables in a Quantitative Research: A Mathematical Theoretical Approach

Authors: Arturo García-Santillán, Milka Escalera-Chávez, Francisco Venegas-Martínez

Citation: A. García-Santillán et al., "Principal Components Analysis and Factorial Analysis to Measure Latent Variables in a Quantitative Research: A Mathematical Theoretical Approach", The Bulletin of Society for Mathematical Services and Standards, Vol. 7, pp. 3-12, 2013

P. 13

A Conjecture about Functions

Authors: K. Prasen

Citation: K. Prasen "A Conjecture about Functions", The Bulletin of Society for Mathematical Services and Standards, Vol. 7, pp. 13-16, 2013

P. 17

An All-Inclusive Proof of Beal’s Conjecture

Authors: Stephen M. Marshall

Citation: S. M. Marshall "An All-Inclusive Proof of Beal’s Conjecture", The Bulletin of Society for Mathematical Services and Standards, Vol. 7, pp. 17-22, 2013

P. 23

Integer Solutions, Rational Solutions of the Equations x4+y4+z4-2x2y2-2y2z2-2z2x2=n and x2+y4+z4-2xy2-2xz2-2y2z2=n - And Crux Mathematicorum Contest Corner Problem CC24

Authors: Konstantine Zelator

Citation: K. Zelator "Integer Solutions, Rational Solutions of the Equations x4+y4+z4-2x2y2-2y2z2-2z2x2=n and x2+y4+z4-2xy2-2xz2-2y2z2=n - And Crux Mathematicorum Contest Corner Problem CC24", The Bulletin of Society for Mathematical Services and Standards, Vol. 7, pp. 23-39, 2013

P. 40

Notes on Bipolar-Valued Fuzzy Subgroups of a Group

Authors: M.S. Anitha, K.L. Muruganantha Prasad, K. Arjunan

Citation: M.S. Anitha et al., "Notes on Bipolar-Valued Fuzzy Subgroups of a Group", The Bulletin of Society for Mathematical Services and Standards, Vol. 7, pp. 40-45, 2013

P. 46

The Pythagorean Triples Whose Hypotenuse and the Sums of the Legs are Squares

Authors: K. Raja Rama Gandhi, Reuven Tint

Citation: K. R. R. Gandhi and R. Tint, "The Pythagorean Triples Whose Hypotenuse and the Sums of the Legs are Squares", The Bulletin of Society for Mathematical Services and Standards, Vol. 7, pp. 46-53, 2013